IMI-BAS BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Fractional Calculus and Applied Analysis >
2005 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/1258

Title: Asymptotic Property of Eigenvalues and Eigenfunctions of the Laplace Operator in Domain with a Perturbed Boundary
Authors: Khelifi, Abdessatar
Keywords: Eigenvalues
Eigenfunctions
Laplace Operator
Domain Perturbation
Integral Equation
Analyticity
35J05
35C15
44P05
Issue Date: 2005
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Fractional Calculus and Applied Analysis, Vol. 8, No 3, (2005), 277p-298p
Abstract: In this paper, we consider the variations of eigenvalues and eigenfunctions for the Laplace operator with homogeneous Dirichlet boundary conditions under deformation of the underlying domain of definition. We derive recursive formulas for the Taylor coefficients of the eigenvalues as functions of the shape-perturbation parameter and we establish the existence of a set of eigenfunctions that is jointly holomorphic in the spatial and boundary-variation variables. Using integral equations, we show that these eigenvalues are exactly built with the characteristic values of some meromorphic operator-valued functions.
Description: 2000 Mathematics Subject Classification: 35J05, 35C15, 44P05
URI: http://hdl.handle.net/10525/1258
ISSN: 1311-0454
Appears in Collections:2005

Files in This Item:

File Description SizeFormat
fcaa-vol8-num3-2005-277p-298p.pdf219.65 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0!   Creative Commons License DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback